Journal of Symbolic Logic

Scott Analysis of Pseudotypes

Ludomir Newelski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

This is a continuation of [N2]. We find a Borel definition of $Q$-isolation. We pursue a topological and Scott analysis of pseudotypes on $S(Q)$.

Article information

Source
J. Symbolic Logic, Volume 58, Issue 2 (1993), 648-663.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744253

Mathematical Reviews number (MathSciNet)
MR1233930

Zentralblatt MATH identifier
0781.03016

JSTOR
links.jstor.org

Citation

Newelski, Ludomir. Scott Analysis of Pseudotypes. J. Symbolic Logic 58 (1993), no. 2, 648--663. https://projecteuclid.org/euclid.jsl/1183744253


Export citation